Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the direction of the use of photoban-30 for brown spot due to acne ?

SKIN CARE- BROWN SOTS CAUSED DUE TO ACNE AND SU BRUN Do photoban-30 a very effective remedy for removal of brown spots caused due to acne and sun burn. if yes, please tell me the direction of its use,its effectiveness ,in how many days it will start showing results and also how many months of its usage help me to get rid of these brown spots
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  5620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Pigmentation left after sunburn or acne are quite resistant and take long ti
me to go. Photoban is sunscreen that will prevent further increase in pigmentation. For decreasing pigmentation you need to use depigmenting agents or peels. Dermatologist can suggest you which one to use depending on depth and type of pigmentation.
Answered: Thu, 2 Jun 2011
I find this answer helpful

 2 users find this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor